Export 15 results:
Search results for biblio_year:1991
Filters: 1 is biblio_year:2008 and 2 is biblio_year:2012 and 3 is field_publication_owner:simula and 4 is biblio_type:Talk, keynote and 5 is biblio_type:Journal Article and 6 is biblio_year:2009 and Author is Monica Hanslien  [Reset Search]
2011
M. Hanslien, R. Artebrant, A. Tveito, G. T. Lines and X. Cai. "Stability of Two Time-Integrators for the Aliev-Panfilov System." International Journal of Numerical Analysis and Modeling 8 (2011): 427-442.
2010
M. Hanslien, N. Holden and J. Sundnes. A Note on Discontinuous Rate Functions for the Gate Variables in Mathematical Models of Cardiac Cells In Proceedings of the International Conference on Computational Science, ICCS, Edited by P. Sloot, G. van Albada and J. Dongarra. Procedia computer science. Elsevier, 2010.